Topological radon transforms and degree formulas for dual varieties

Yutaka Matsui, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

Abstract

We give a simpler and purely topological proof of Ernström's class formula (1997) for the degree of dual varieties. Our new proof also allows us to obtain a formula describing the degrees of the associated varieties studied by Gelfand, Kapranov and Zelevinsky (1994).

Original languageEnglish
Pages (from-to)2365-2373
Number of pages9
JournalProceedings of the American Mathematical Society
Volume136
Issue number7
DOIs
Publication statusPublished - 2008 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Topological radon transforms and degree formulas for dual varieties'. Together they form a unique fingerprint.

Cite this